# SDR SWAA2021081308762

- Difficulty date: August 15, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 60,825 hours, 35,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING UPPER PANEL - INBD SUPPORT BAR - FWD ANGLE BRACKET CRACKED THROUGH. / R&R BRACKET REF. SRM 51-40-02
